| Model Number |
N/A |
| Medical Device Problem Code |
Packaging Problem (3007)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Report source: (b)(6).The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that an incoming inspection team member found debris in the sterile packaging.No further information is available at the time of this reporting.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information. visual evaluation of the returned product identified that there is debris inside the sterile package.The complaint has been confirmed by visual evaluation.Ftir analysis conducted on the foreign material in the package identified that it is consistent with the ftir spectra of hair.Dhr was reviewed and no discrepancies relevant to the reported event were found.The product was likely non-conforming when it left zimmer biomet control.The root cause of the reported event can be attributed to the operator not following instructions during manufacturing.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.